MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5095 SURIGICAL TABLE

STERIS CORPORATION STERIS; 5095 SURIGICAL TABLE
Model Number 5095 SURIGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported during a patient procedure that their 5095 surgical table slid down without being commanded to do so.No report of injury.
 
Additional Manufacturer Narrative
A steris technician arrived on site following the reported event to inspect the table and found that the bolts holding the slide motor assembly had become loose, resulting in the reported event.The technician was unable to determine how the bolts had become loose.To resolve the issue, the technician realigned the slide motor assembly to ensure proper engagement with the tabletop slide rack and tightened the loose bolts.Subsequently, he recalibrated all sensors, tested the table, confirmed it to be operating according to specification, and returned it to service.A 3-year complaint review was conducted and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
5095 SURIGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21103928
Report Number1043572-2025-00001
Device Sequence Number8629729
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public(01)00724995195649(11)210702
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5095 SURIGICAL TABLE
Device Catalogue NumberST015211002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown